# SDR DXTA2011061504616

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 7,355 hours, 4,453 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144522
- Part serial: 0180
- Condition: Leaking
- Location: Landing Gear
- Part time: 8,510 hours, 5,274 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UNLOCK LIGHT REMAINED ILLUMINATED AFTER THE GEAR HANDLE WAS SELECTED TO THE UP POSITION.  THE NOISE APPEARED TO BE COMING FROM THE NOSE GEAR.   SERVICED NLG STRUT IAW MM 12-10-38.  R & R NLG ACTUATOR IAW MM 32-30-03.
